Paracodol soluble tablets 8/500mg 32 pack
Paracodol soluble tablets 8/500mg 32 pack

Paracodol soluble tablets 8/500mg 32 pack

£4.93
Tax included
Quantity

  • FREE standard UK delivery on all orders over £40 -
NHS Prescriptions are delivered FREE with standard delivery FREE standard UK delivery on all orders over £40 - NHS Prescriptions are delivered FREE with standard delivery
White soluble tablets containing paracetamol 500mg and codeine 8mg

Short term treatment of acute moderate pain not relieved by paracetamol, ibuprofen or aspirin alone including muscular and rheumatic pains, headache, migraine, neuralgia, period pain and toothache

Adults and children 12 years and over: One or two tablets dissolved in water every 4-6 hours to a maximum of 8 in 24 hours

Do not take for more than three consecutive days.

Patient Information Form

Pharmacy medicines are sold at the professional discretion of our pharmacists. Please answer the following questions accurately to allow our pharmacy team to check that this product is suitable for the intended patient (s). All information provided will be treated confidentially and will only be available to the pharmacy staff processing your order. The pharmacy team may need to contact you by phone for additional information. Please ensure that the contact details you provide when you check out are correct. Please note, the pharmacy team reviewing this order only have access to the details on this form. They don’t have access to any other patient information that may have been provided either in store or online on previous occasions.

Don't forget to save your form to be able to add to cart
  • 250 char. max
  • 250 char. max
  • 250 char. max
  • 250 char. max
  • 250 char. max
  • 250 char. max
  • 250 char. max
  • 250 char. max
  • 250 char. max
  • 250 char. max
Why do I need this medicine?
Paracetamol and Codeine are combined together in this medicine.

This medicine is a painkiller. It is used to treat moderate to severe pain such as headache, migraine, toothache, nerve pain and period pain. It is also used to relieve pain after an operation.

How do I take this medicine?
Take Paracetamol+Codeine exactly as directed by your doctor. Do not exceed the stated dose. Do not take more pills or more often than instructed.

You may take Paracetamol+Codeine with or without food.

Take it only when necessary to relieve pain. You may stop taking this painkiller when you have no more pain. Do not take Paracetamol+Codeine for longer than instructed by the doctor or pharmacist, as this may lead to addiction.

If you have been given the conventional tablet or capsule, swallow it whole with a glass of water.

If you have been given the effervescent (soluble) tablet, dissolve it completely in a glass of water and drink it. Effervescent tablets are those which dissolve in water to form a mildly fizzy drink.

What should I do if I have forgotten to take this medicine?
Take the missed dose as soon as you remember. If it is almost time for your next dose, skip the missed dose and return to your normal dosing schedule.

DO NOT double a dose under any circumstances.

When should I not use this medicine?
Alert your doctor and pharmacist if you have liver or kidney failure, severe breathing problems or asthma, stomach or intestinal blockage, or recent biliary tract surgery.

Do not take Paracetamol+Codeine if you are currently taking or have taken a medicine known as a monoamine oxidase inhibitor (MAOI) in the last 14 days. Some examples of MAOI include phenelzine, selegiline, moclobemide and tranylcypromine.

Alert your doctor and pharmacist if you are pregnant or breastfeeding.

Do not take any medicines that contain codeine if you are breastfeeding. Codeine goes into your breastmilk and is not suitable for your baby. Ask your doctor or pharmacist for alternatives.

This painkiller is not suitable for children younger than 12 years old. Do not give any medicines that contain codeine to a child unless it was specifically prescribed for the child by the child's doctor.

What should I take note of while using this medicine?
Inform your doctor and pharmacist if you have any of these or other conditions:

- liver or kidney disease
- head injury or brain disease
- thyroid problems
- prostate enlargement or urination difficulties
- mood disorders
- excessive drinking or problems related to alcohol withdrawal

Other types of painkillers or muscle relaxants may also contain Paracetamol as an ingredient. DO NOT take this painkiller with other products that contain Paracetamol. Always check the package label. Ask your doctor or pharmacist if you are not sure.

Avoid long-term use of painkillers including Paracetamol+Codeine. Excessive or prolonged use of products that contain codeine can lead to addiction.

Inform your doctor if you are on a low salt diet as some brands of Paracetamol+Codeine, particularly the effervescent tablets, may contain higher levels of sodium.

What side effects could I experience?
Paracetamol+Codeine causes drowsiness and dizziness. Do not drive or take part in any activity in which you need to be alert. Your level of alertness and reaction time may be slowed down by Paracetamol+Codeine.

Paracetamol+Codeine may also cause constipation, rash, headache, nausea and difficulty urinating.

Inform your doctor if any of these side effects are severe or do not go away.

Can I take this with other medicines?
Alert your doctor if you are taking any other medicines, especially those listed here:

- mood medicines, antidepressants or sedatives
- cough and cold medicines
- other painkillers
- blood-thinning medicines such as warfarin
- cholestyramine (cholesterol lowering medicine)
- domperidone
- metoclopramide

Always inform your doctor and pharmacist if you are taking any other medicines, including herbal tonics, supplements and medicines that you buy without a prescription.


Are there any restrictions on the type of food I can take?
Avoid alcohol. Alcohol, even in small amounts, can worsen the drowsiness caused by Paracetamol+Codeine. It can also affect your reaction time and make it unsafe for you to drive or take part in activities in which you need to be alert.

How should I store this medicine?
Store in a cool, dry place away from the reach of children.

Medicines must not be used past the expiry date.


PARACODOL
3214566

Reviews

Write your review

Paracodol soluble tablets 8/500mg 32 pack

White soluble tablets containing paracetamol 500mg and codeine 8mg

Short term treatment of acute moderate pain not relieved by paracetamol, ibuprofen or aspirin alone including muscular and rheumatic pains, headache, migraine, neuralgia, period pain and toothache

Adults and children 12 years and over: One or two tablets dissolved in water every 4-6 hours to a maximum of 8 in 24 hours

Do not take for more than three consecutive days.

Write your review